# SDR ASAA2019050929301

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,274 hours, 14,360 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RADAR DISPLAY SEEMS TO BE STUCK IN FULL TILT DOWN WHILE RADAR IS IN AUTO MODE. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR TEST PER AMM 34-43-00 OPS CK GOOD.
